MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 651001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause of the automatt overinflation is the incorrect circulation of the air in the automatt sensor pad (mattress base) due to a damaged inner tube.The tpu (thermoplastic polyurethane) tube may break over time due to the extruding force of the silicone tube and the external bending force, causing air accumulation in automatt.In summary, the nimbus 4 mattress did not meet its specification since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.The complaint was decided to be reportable due to the risk of patient¿s fall because the mattress was not corrected as per the field safety corrective action (res# (b)(4), fsn-suz-001-2021).Section d4 ud: (b)(4).The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
During the mattress inspection, the arjo technician found that the automatt was faulty and overinflation occurred.There was no patient involved.No injury was sustained.

Brand Name
NIMBUS PROFESSIONAL
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22791401
Report Number3005619970-2025-00041
Device Sequence Number8789170
Product Code FNM
UDI-Device Identifier05055982782197
UDI-Public(01)05055982782197(11)190221
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number651001DAR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown